MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HEART CHEST PACK-LF

Medline Industries, LP MEDLINE; DBD-HEART CHEST PACK-LF
Catalog Number DYNJ0456843U
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Other
Event or Problem Description
It was reported that "the chest tube #32069, 32 fr thoracic cath and the #135814 cannula dual stage are being bent and unusable.".
 
Additional Manufacturer Narrative
The account reported that the chest tube, 32 fr thoracic cath and cannula dual stage are being bent and unusable.No sample or photo was received for the investigation; finished good production records were reviewed and the finished good pack build was reviewed, with no issues with the pack build that might have an impact on the issue.The defect was not able to be confirmed as no samples or detailed pictures were received, and without a sample it is difficult to determine a true root cause for the reported issue.The supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HEART CHEST PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50899117
Report Number1417592-2026-51112
Device Sequence Number21522204
Product Code OEZ
UDI-Device Identifier40195327435449
UDI-Public40195327435449
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberDYNJ0456843U
Device Lot Number23EMD231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown